# SDR EIAA980294

- Difficulty date: October 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935F
- Make and model: Doug DC-9-32F
- Aircraft serial: 47220
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Te Flap
- Part time: 50,510 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING C-CHECK, RIGHT INBOARD TRAILING EDGE FLAP LEADING EDGE SKIN HAS DAMAGE AT XFLS 60 AND 105.  REPAIRED PER EA DC9-57-137 AND ECRA 935-51-038-1.  (M)
